# SDR AALA202301046331

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 24,533 hours, 9,811 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR WON'T OPEN. MAINTENANCE RELEASED AFT RIGHT LAVATORY DOOR LATCHES AND ACCOMPLISHED A SATISFACTORY OPEATIONAL CHECK.
